# SDR AALA201706269019

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 31,234 hours, 4,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: F5217030600083
- Condition: Broken
- Location: Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST HANDLE COVER DETACHED.  ATTACHED THE  ASSIST HANDLE COVER.
